# SDR UIEA2016020800079

- Difficulty date: February 7, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,222 hours, 16,540 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENG HPSOV STATUS MSG.  RT ENG HPSOV BITE CHECK, NO FAULTS NOTED IAW FIM 36-20 TREE 804.  RAN ENG IAW MM 71-00-00.  RT ENG HPSOV OPERATIONS CHECKED GOOD.
